# SDR IXXA202108040047

- Difficulty date: July 15, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N395CM
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 102,673 hours, 17,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 246 Lbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN COMPLIANCE OF TASK CARD 53-767-07531 " INSPECTION/DETAILED VISUAL INSPECTION OF LFEC AND HFEC FUSELAGE SECTION 41 B.S 246 FLOOR BEAM" THE FOLLOWING FINDINGS WERE
NOTED: CRACK AT WEB STA 246.LBLB 9 ALONG STIFFENER.
